# SDR COMA0560063

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 22,296 hours, 20,017 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: K601R507473S
- Condition: Faulty
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5037 DURING CLIMBOUT OF LGA RECEIVED AN OVERBOARD COOL CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY, DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED THE CABIN DOOR WIRING HARNESS.
